SUFFICIENT CONDITION OF MAX-PLUS ELLIPSOIDAL INVARIANT SET AND COMPUTATION OF FEEDBACK CONTROL OF DISCRETE EVENT SYSTEMS

Mourad Ahmane, Laurent Truffet

Abstract

Haar’s Lemma (1918) provides the algebraic characterization of the inclusion of polyhedral sets. This Lemma has been involved many times in automatic control of linear dynamical systems when the constraint domains (state and/or control) are polyhedrons. More recently, this Lemma has been used to characterize stochastic comparison w.r.t linear orderings of Markov chains with different state spaces. Stochastic comparison is involved in the simplification of complex stochastic systems in order to control the approximation error made. In this paper we study the positive invariance of a max-plus ellipsoid by a max-plus linear dynamical system. We remark that positive invariance of max-plus ellipsoid is a particular case of polyhedron inclusion and we use Haar’s Lemma to derive sufficient condition for the positive invariance. As an application we propose a method to compute a static state feedback control.

References

  1. Ahmane M., J. Ledoux and L. Truffet, 2004. Criteria For the Comparison of Discrete-Time Markov Chains. The Thirteenth International Workshop on Matrices and Statistics in celebration of Ingram Olkin's 80th Birthday, Poland 18-21 August 2004.
  2. Baccelli F., G. Cohen, G-J. Olsder and J-P. Quadrat, 1992. Synchronisation and Linearity. John Wiley and Sons, 1992.
  3. Basile G. and G. Marro, 1992. Prentince Hall, Englewood Cliffs. Controlled and Conditionned Invariants in Linear Systems Theory.
  4. Bitsoris G., 1988. Positively Invariant Polyhedral Sets for Discrete-Time Linear Systems. Int. Journ. of Control, vol 47, n6, . (1713-1726)
  5. Blanchini F., 1999. Set Invariance in Control. Automatica, 35, (1747-1767)
  6. Blyth T.S. and M.F. Janowitz, 1972. Residuation Theory. Pergamon Press, 1972.
  7. Castelan E.B. and J. C. Hennet, 1993. On Invariant Polyhedral of Continuous-Time Linear Systems. IEEE Trans. on Autom. Contr, vol 38, n 11, (1680-1685).
  8. Castillo E., A. Cobo, F. Jubete and R. E. Pruneda, 1999. Orthogonal sets and polar methods in linear algebra. Pergamon Press, John Wiley and sons, inc.,New York.
  9. Cohen G., S. Gaubert and J.P. Quadrat, 1999. Max-Plus Algebra and System Theory: Where we are and Where to go Now. Annual Reviews in Control, vol 23, 1999 (207-219).
  10. Dorea C.E.T., 1997. Sur l'(A, B)-invariance de Polydres Convexes; Application la Commande sous Contraintes et au Problème l1, Thèse de Doctorat. Automatique. Université Paul Sabatier de Toulouse.
  11. Farina L. and L. Benvenuti, 1998. Invariant Polytopes of Linear Systems. IMA Jour. of Mathematical Control and informtaion, 15, (233-240).
  12. Farkas J, 1902. Uber der einfachen Ungleichungen. Jour. fur die Reine und Angawandte Mathematik, 124, (1- 27).
  13. Golan J.S, 1992. The Theory of Semirings With Applications in Mathematics and Theoretical Computer Science. Automatica, vol 54, Longman Sci. & Tech.
  14. Haar A., 1918. Uber Lineare Ungleichungen. Reprinted in: A. Haar, Gesammelte Arbeiten (Akademi Kiado, Budapest 1959).
  15. Hennet J.C. Une Extension du Lemme de Farkas et Son Application au Problème de Régulation Linéaire sous Contraintes . C.R.A.S, t.308, Série I, (415-419).
  16. Kalman R.E. and J.E. Bertram., 1960. Control System Analysis and Design via the Second Method of Lyapunov: Discrete-Time Systems. Trans. of the A.S.M.E, D 82, (394-400).
  17. Lhommeau M., 2003. Etude des Systèmes à événements discrets dans l'algèbre (max,+), Thèse de Doctorat. Automatique et Informatique Appliquée. ISTIAUniversité d'Angers, 16 Dcembre 2003.
  18. Schrijver A., 1986. Theory of linear and Integer programing. Wiley interscience, Series in Discrete Mathematics and Optimization.
  19. Truffet L., 2003. Monotone Linear Dynamical Systems Over Dioids, proceedings of POsitive Systems: Theory and Applications (POSTA'03),Roma, Italy.Invited paper in LNCIS 294, Springer-Verlag p.39-46.
  20. Truffet L., 2004. Positively invariant sets by linear systems over idempotent semirings, IMA journal of Maths. Control and Information, Vol 21, n 3, p.307-322.
  21. Truffet L. and E. Wagneur, 2003. Monotonicity and Positive Invariance of linear Systems Over Dioids. J. Discr. Appl. Math., 150 (2005), 29-39. 30/06-03/07.
  22. Hiriart-Urruty J.B. and C. Lemarechal, 2001. Fundamentals of convex analysis. Springer-Verlag.
  23. Vassilaki M., J.C. Hennet and G. Bistoris, 1988. Feedback Control of Linear Discrete-Time Systems Under State and Control Contraints. Int. Journ. Control, vol 47, n6, (1727-1735).
  24. Wonham W.M., 1985. Linear Multivariate Control: a Geometric Approach. Springer-Verlag, 3rd Ed.
Download


Paper Citation


in Harvard Style

Ahmane M. and Truffet L. (2006). SUFFICIENT CONDITION OF MAX-PLUS ELLIPSOIDAL INVARIANT SET AND COMPUTATION OF FEEDBACK CONTROL OF DISCRETE EVENT SYSTEMS . In Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO, ISBN 978-972-8865-61-0, pages 99-106. DOI: 10.5220/0001219600990106


in Bibtex Style

@conference{icinco06,
author={Mourad Ahmane and Laurent Truffet},
title={SUFFICIENT CONDITION OF MAX-PLUS ELLIPSOIDAL INVARIANT SET AND COMPUTATION OF FEEDBACK CONTROL OF DISCRETE EVENT SYSTEMS},
booktitle={Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,},
year={2006},
pages={99-106},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001219600990106},
isbn={978-972-8865-61-0},
}


in EndNote Style

TY - CONF
JO - Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,
TI - SUFFICIENT CONDITION OF MAX-PLUS ELLIPSOIDAL INVARIANT SET AND COMPUTATION OF FEEDBACK CONTROL OF DISCRETE EVENT SYSTEMS
SN - 978-972-8865-61-0
AU - Ahmane M.
AU - Truffet L.
PY - 2006
SP - 99
EP - 106
DO - 10.5220/0001219600990106